On the evolution of periodic plane waves in reaction-diffusion equations of lambda-omega type

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1374-1385
Number of pages12
JournalSIAM Journal on Applied Mathematics
Volume54
Publication statusPublished - 1994

Cite this

@article{10e8e708cec2402ba74477dd2dc57e8b,
title = "On the evolution of periodic plane waves in reaction-diffusion equations of lambda-omega type",
author = "Sherratt, {Jonathan Adam}",
year = "1994",
language = "English",
volume = "54",
pages = "1374--1385",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - On the evolution of periodic plane waves in reaction-diffusion equations of lambda-omega type

AU - Sherratt, Jonathan Adam

PY - 1994

Y1 - 1994

M3 - Article

VL - 54

SP - 1374

EP - 1385

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -